RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Grigor'eva, Natal'ya Sergeevna

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 28

Number of views:
This page:207
Abstract pages:3139
Full texts:1269
References:20
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person26841
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193682

Publications in Math-Net.Ru
2016
1. N. S. Grigoreva, “Scheduling problem to minimize the maximum lateness for parallel processors”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 2016, 4,  51–65  mathnet  elib
1989
2. N. S. Grigorieva, “The conservation law of energy in acoustics of a stationary inhomogeneous moving medium”, Zap. Nauchn. Sem. LOMI, 179 (1989),  52–57  mathnet  mathscinet  zmath; J. Soviet Math., 57:3 (1991), 3097–3100
1988
3. N. S. Grigor'eva, “Effect of a medium motion generated by the internal gavity wave on the point source field in the deep ocean”, Zap. Nauchn. Sem. LOMI, 173 (1988),  48–59  mathnet  mathscinet  zmath; J. Soviet Math., 55:3 (1991), 1676–1685
1987
4. N. S. Grigor'eva, “Doppler effect in the motion of a source and a refractive surface”, Zap. Nauchn. Sem. LOMI, 165 (1987),  52–58  mathnet  zmath
5. N. S. Grigor'eva, “Short-wavelength asymptotic solution of the problem of a moving point source in a time-dependent inhomogeneous medium”, Zap. Nauchn. Sem. LOMI, 165 (1987),  42–51  mathnet  zmath
1986
6. N. S. Grigor'eva, “The sound field generated by a point monochromatic source in the stratified ocean perturbed by a current”, Zap. Nauchn. Sem. LOMI, 156 (1986),  49–60  mathnet  zmath
1985
7. N. S. Grigor'eva, “She two-scales expansions method for weak irregular ocean waveguides perturbed by current”, Zap. Nauchn. Sem. LOMI, 148 (1985),  68–78  mathnet  mathscinet  zmath
1984
8. N. S. Grigor'eva, “Short-wave asymptotics of the solution of the problem of a point source in an inhomogeneous moving medium”, Zap. Nauchn. Sem. LOMI, 140 (1984),  41–48  mathnet  mathscinet  zmath; J. Soviet Math., 32:2 (1986), 128–134
9. V. S. Buldyrev, N. S. Grigor'eva, “Diffraction echo signal generated by the incidence of a plane wave on a prolate spheroid”, Zap. Nauchn. Sem. LOMI, 140 (1984),  18–35  mathnet  mathscinet  zmath; J. Soviet Math., 32:2 (1986), 112–125
1983
10. N. S. Grigor'ev, “The acoustic propagation in the inhomogeneous ocean with the current”, Zap. Nauchn. Sem. LOMI, 128 (1983),  38–47  mathnet  mathscinet  zmath
1981
11. V. S. Buldyrev, N. S. Grigor'ev, “Two-scales expansions of quasinormal waves in irregular refractive wave guides. Conditions of their applicability for high frequencies”, Zap. Nauchn. Sem. LOMI, 117 (1981),  78–97  mathnet  mathscinet  zmath
12. V. S. Buldyrev, N. S. Grigor'ev, “The two-scales expansions method for the refractive waveguide”, Zap. Nauchn. Sem. LOMI, 104 (1981),  33–48  mathnet  mathscinet  zmath; J. Soviet Math., 20:1 (1982), 1766–1776
1980
13. V. M. Babich, N. S. Grigor'ev, “Space-time ray method of the calculation of waves in slightly inhomogeneous layered medium”, Zap. Nauchn. Sem. LOMI, 99 (1980),  5–18  mathnet  mathscinet  zmath; J. Soviet Math., 20:5 (1982), 2391–2400
1979
14. V. S. Buldyrev, N. S. Grigor'ev, “Uniform dispersion equation in the multichannal problem”, Zap. Nauchn. Sem. LOMI, 89 (1979),  71–83  mathnet  mathscinet  zmath; J. Soviet Math., 19:4 (1982), 1335–1344
15. N. S. Grigor'ev, “Asymptotic behaviour of quasi-eigenvalues of the Laplace operator in the case of the outside of a circular disc”, Zh. Vychisl. Mat. Mat. Fiz., 19:5 (1979),  1217–1227  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:5 (1979), 131–141
16. N. S. Grigor'ev, “Asymptotic expansions of the modified wave functions of an oblate spheroid”, Zh. Vychisl. Mat. Mat. Fiz., 19:1 (1979),  156–164  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:1 (1979), 161–170
1978
17. N. S. Grigor'ev, “Diffraction of short waves by a segment”, Zap. Nauchn. Sem. LOMI, 78 (1978),  60–89  mathnet  mathscinet  zmath; J. Soviet Math., 22:1 (1983), 1036–1056
18. N. S. Grigor'ev, “Short-wave asymptotics of the Green function for an interval”, Zh. Vychisl. Mat. Mat. Fiz., 18:4 (1978),  1038–1043  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 18:4 (1978), 222–227
1976
19. N. S. Grigor'ev, “Uniform asymptotic expansions of solutions of the Mathieu equation and the modified Mathieu equation”, Zap. Nauchn. Sem. LOMI, 62 (1976),  60–91  mathnet  mathscinet  zmath; J. Soviet Math., 11:5 (1979), 700–721
20. V. M. Babich, N. S. Grigor'ev, “Nonspectral singularities of Green's function for the Helmholtz equation in the exterior of an arbitrary convex polygon”, Zap. Nauchn. Sem. LOMI, 62 (1976),  21–26  mathnet  mathscinet  zmath; J. Soviet Math., 11:5 (1979), 676–679
21. N. S. Grigor'ev, “Estimation of Green's function of the Helmholtz equation in the shadow region in the three-dimensional case”, Zh. Vychisl. Mat. Mat. Fiz., 16:2 (1976),  525–526  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 16:2 (1976), 246–248
1975
22. N. S. Grigor'ev, “An estimate of a wave field in a shadow zone in the case of diffraction of spherical wave by infinitely smooth surface”, Zap. Nauchn. Sem. LOMI, 51 (1975),  93–118  mathnet  mathscinet  zmath
23. V. M. Babich, N. S. Grigor'ev, “Asymptotical properties of solutions of some three-dimensional problems”, Zap. Nauchn. Sem. LOMI, 51 (1975),  20–77  mathnet  mathscinet  zmath
1974
24. V. M. Babich, N. S. Grigor'ev, “The analytic extension of the resolvent of outer three-dimensional problems for laplace operators in the second sheet”, Funktsional. Anal. i Prilozhen., 8:1 (1974),  71–72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:1 (1974), 62–63
25. N. S. Grigor'ev, “The Ursell Method for apriori Estimation of the Solution of the Neumann Problem for the Helmholtz Equation”, Zap. Nauchn. Sem. LOMI, 42 (1974),  85–154  mathnet  mathscinet  zmath
26. V. M. Babich, N. S. Grigor'ev, “Short-Wave Diffraction on the Compressed Spheroid”, Zap. Nauchn. Sem. LOMI, 42 (1974),  12–58  mathnet  mathscinet  zmath
1973
27. V. M. Babich, N. S. Grigor'ev, “Uniform asymptotic expansions of functions, connected with compressed spheroid”, Zap. Nauchn. Sem. LOMI, 34 (1973),  6–22  mathnet  mathscinet  zmath
1972
28. N. S. Grigor'ev, “Uniform asymptotic expansions of functions associated with the paraboloid of revolutions”, Zap. Nauchn. Sem. LOMI, 25 (1972),  52–78  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021